# SDR CALA2023121803658

- Difficulty date: December 17, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 43,040 hours, 26,755 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079003AC
- Part serial: 0651606
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN WOULD NOT PRESSURIZE AT FL010 WHEN ALARM WENT OFF DURING TAKE OFF. CA SWITCHED FROM CONTROLLER 1 TO 2. STARTED WORKING ON WAY TO LAND. FLAGGED SDR PFR SHOWS SDAC2:NO CPC1 ANALOG SIGNAL. ADDED PHOTO OF PFR. REPLACED OUTFLOW VALVE IN REFERENCE TO AMM 21-31-51-400-001-A. OPS CHECK GOOD PARTS USED: 31-2131-9-9001,QTY :1  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1543794 SN OFF 1606 / VALVE, OUTFLOW OFF 31-2131-9-9001 1606 ON 31-2131-9-9001 1617
